# SDR DALA2015022801875

- Difficulty date: February 27, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON EMERGENCY EXIT HATCH DOOR 843 LT VERTICAL SEGMENT FRAME ON PASSENGER CABIN.  REPLACED EMERGENCY EXIT HATCH DOOR 843 LT VERTICAL SEGMENT FRAME ON PASSENGER CABIN IAW SRM 51-72-11 AND DWG D52279040.
